Just a quick one: at work right now and struggling. Do you think this is due to B12 injection and Doxycycline combination this morning? (4th day of antibiotics)
B12 and Doxycycline: is this why I'm ... - Pernicious Anaemi...
Pernicious Anaemia Society
Suggest that you contact your GP or pharmacist - looking at the side-effects of doxycycline seem to be quite extensive and it may be that it isn't the right drug for you
Hi Cherylclaire. I agree with Gambit.
Doxycycline made me feel very ill indeed (though I did finish the course 😖).
Hope you feel better soon.
Well, I'm trying, Foggyme ...... and I have to say my hair isn't falling out (even looks a bit shiny!), my gums aren't bleeding, my lips aren't cracked, sore or bleeding, so small visible things have improved quickly.
But still got diarrhoea, back/hip/groin pain, mood swings and need for solitude to recoup, and cognitive problems - which is my worst problem and main barrier to successful phased return. Problem at work last week was to do with expectations re. increasing my days ; if you look like you're getting better, you must be getting better..... I don't want to have to pretend just to keep people happy, it's too tiring and I won't be able to sustain it.
Also really dizzy, and feel a bit not-there, like being drunk while having flu: That I think is the antibiotic.
Yes, about the expectations - it's really tough isn't it. People seem to assume that what's seen on the outside (someone who looks 'better' or even 'good') automatically matches how we feel on the inside (never as good as what people think they see)!
Although you haven't got a formal diagnosis of PA, you have been diagnosed with B12 deficiency (cause as yet unknown), so information on the PAS website will be relevant to you (since it deals with issues to do with B12 deficiency). So...
Just wondering if you've seen this:
Might be worth showing to your employers...and there may be more in the PAS members' library that will help.
As to pretending you're well and returning to work more quickly than is good for you just to keep them happy...agree...no way you could sustain that...and no way you should have to.
Perhaps your employers (who appear to have been good, so far) just need more education on B12 deficiency so that they can carry on supporting you properly.
Sincerely hope that the issue is lack of knowledge on their part, rather than lack of flexibility/desire to make accommodations for a successful return to work.
Good luck and be better soon 👍
I think it is more that they are thinking of my financial situation, too.
Hoping these antibiotics do something, otherwise I seem to have reached an impasse. Will wait...... what else can I do ?
Hashimoto's testing worth a try, if I can get results from Gastroenterologist and T4 still dropping and TSH still rising. Have asked by letter and enclosed stamped self-addressed envelope. More waiting involved.
Then there's the Metabolic diseases consultant- who will have results of other tests- but has already said in his report that he believes I am not eating enough protein (!), so this is the kiss-off meeting where what I have to say matters little as opinion has been formed already.
Oh sigh indeed...how I wish that we could be viewed as whole people rather than a set of systems requiring input from multiple 'ologies'...most of which come to nothing...with lots of buck-passing along the way...and frustration for us at the apparent lack of answers...and care (save for the luck few who manage to get doctors or consultants who know what they’re doing and go the extra mile for us).
Hasten to add (before the complaints about negativity flood in) that I'm sure that there are some good docs out there...it's just that we don't hear of it here that often because those people never have to appeal to fora for help.
Keeping everything crossed for you Cherylclaire - keep up with the B12 and the good humour...😉😀 x
......and here's a "good doctor" story for you, Foggyme:
when I checked back to 2016, almost all of the tests from the "ologists" (who aren't very keen on giving me results and ranges) had already been done at least once by my GP - liver function, coeliac, helicobacter, etc etc.
Of course she has been hampered by what is locally available, and had to send some samples to specialist hospitals. She knew about raised MMA and functional B12 deficiency.
I've been to see a lot of experts that don't know as much.
I take B12orallyand having been given Doxycycline by GP as antibiotic of Cellulitis infection - it made me feel terrible - stop taking it and go back to GP. He will give you another.
For infection oral I found Kelex worked and didnt conflict. Keflex is made here in Australia so maybe called by different name in UK.
Active name is Cephalexin 500mg Capsules BP made by Aspen Australia - maybe available.
Thanks, everyone, got through Friday, had a lovely Saturday, still very high-and-low in mood. Feel quite dizzy, tilting sideways (left) when I get up, turn or lie down unless really slow movements. Some good signs, too: not oversleeping or napping and seem to have more energy.......
Think it just takes a bit of getting used to, maybe.
Not what you're looking for?
You may also like...
bad reaction to Doxycycline. I had taken the 8th tablet, it was not an allergic one with itching and
the doctor to inject it, here in Spain you just buy it from the chemist. The problem now is that I...
Hey, So i had a B12 injection today at 11.30. As soon as i had this injection i felt little rush of...
realized how little I was actually eating. I was working 6-7 days a week as I'm the only paycheck...
as some gut issues and I just keep thinking everything relates back to b12. Any help or advice...